# SDR ASAA2022091539951

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,074 hours, 8,196 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOLAND EXCEEDED LATERAL LIMIT OF 35FT OF CENTERLINE EXCURSION INCREASING DURING ROLLOUT. HGS FUNCTION OF THE HYBRID APPROACH WAS NORMAL. GROUNDED - YES. ACCOMPLISHED DFCS FLT FAULT REVIEW, NO FAULTS LOGGED. ACCOMPLISHED LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF B737-900 AMM 22-11-00/201.
